MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL IV SET 15 DRP/ML,W/Y SITE,VENT/NON-VENT,78" TUBE, LL; IV ADMINISTRATION SET

EXELINT INTERNATIONAL, CO. EXEL IV SET 15 DRP/ML,W/Y SITE,VENT/NON-VENT,78" TUBE, LL; IV ADMINISTRATION SET
Catalog Number 29082
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1.Was the nonconformance detected before or after use? during.2.Was the device used as intended?yes.2.A.If yes, was the device in contact with patient?yes.2.B.If yes, was there an adverse event associated to the use of the device? yes, patient started bleeding.2.C.Was another device used alongside/connected to carry out the procedure? yes.2.D.If yes, please describe the use.Please provide as much detail as possible, i.E.Device used with what solution or media, unusual we used another iv connector amount of force used, unusual positioning, or irregular patient anatomy.3.Was another device used to successfully complete the medical procedure?yes.3.A.If yes, was the other device used successfully from the same lot as nonconforming device?yes.4.Number of devices with the same nonconformance? one was used.5.Date of occurrence: (b)(6) 2024.6.Will nonconforming device be returned? no.(b)(4).
 
Event or Problem Description
A complaint was received on iv set 15 drp/ml 78" 1y, it was noted in the report that there was a leak in the injector port.The port was never pierced and caused a lot of bleeding.
 
Additional Manufacturer Narrative
All records were reviewed (production records, product testing and release inspections); raw materials: all raw materials used were tested, qualified for use or approved, and within their expiry dates at the time of use.Personnel: all personnel involved in manufacturing the product were trained and qualified to perform operations as specified in the production record.Calculations: all calculations in the manufacturing process were accurate and correct.Equipment: all equipment used was checked or calibrated.Procedures: all procedures within the production record were followed, and all entries were completed.All reviewed records were found to be in compliance with the quality standards established for this product.There were no abnormalities or non-conformances were noted.The oem has conducted an inspection and test on retained samples, with the following results: all inspected samples passed the visual inspection and were in good appearance.The dosing port were firmly bonded.A clinical suction use test was performed on all samples, and all passed with no leaks detected.In conclusion, all retain samples tested; were found to be qualified for release.No leaks or similar issues were found.Possible causes may include insufficient adhesive during binding to the y-connector or inadequate compression to the y-connectors, although such issues are typically detected during the leak detection test.The likelihood of this occurring is extremely low.The oem has taken proactive measures to train relevant personnel with: applying sufficient amount of adhesive to the product.Conducting timely inspection immediately after assembly to prevent distribution of defective product.No similar complaints to this lot was found.(b)(4).

Brand Name
EXEL IV SET 15 DRP/ML,W/Y SITE,VENT/NON-VENT,78" TUBE, LL
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key19534241
Report Number1035907-2024-00024
Device Sequence Number17696287
Product Code FPA
UDI-Device Identifier00020221290820
UDI-Public(01)00020221290820(17)280910(30)01(10)231010
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K010404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number29082
Device Lot Number231010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown